MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC VA-LCP; CONDYLAR PLATE FIXATION IMPLANT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC VA-LCP; CONDYLAR PLATE FIXATION IMPLANT
Model Number 02.124.418
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional pro-code: hrs & hwc.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Complainant part is not expected to be returned for manufacturer review.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device history lot: part: 02.124.418, lot: 8675554, manufacturing site: (b)(4), release to warehouse date: 17 oct 2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, variable angle condylar plate and one cable broke.It is unknown if there was surgical delay.Procedure outcome is unknown.No patient consequence.This complaint involves two (2) devices.This report is for one (1) 4.5 va-lcp curved cond pl/18 hole/370/rt.This report is 1 of 2 for (b)(4).

Brand Name
VA-LCP
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11872484
Report Number2939274-2021-02526
Device Sequence Number3269156
Product Code JDP
UDI-Device Identifier10886982042972
UDI-Public(01)10886982042972
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.418
Device Catalogue Number02.124.418
Device Lot Number8675554
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;